Weak and strong quantile representations for randomly truncated data with applications
Wang, J. L.
Please cite this item using this persistent URLhttp://hdl.handle.net/11693/10859
Statistics and Probability Letters
Suppose that we observe bivariate data (X,. q) only when Y, < Xi (left truncation). Denote with F the marginal d.f. of the X’s In this paper we derive a Bahadur-type representation for the quantile function of the pertaining product-limit estimator of F. As an application we obtain confidence intervals and bands for quantiles of F.
Gürler, Ü., Stute, W., & Wang, J. L. (1993). Weak and strong quantile representations for randomly truncated data with applications. Statistics & probability letters, 17(2), 139-148.